JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF THREE SOLUTIONS FOR A MIXED BOUNDARY VALUE PROBLEM WITH THE STURM-LIOUVILLE EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF THREE SOLUTIONS FOR A MIXED BOUNDARY VALUE PROBLEM WITH THE STURM-LIOUVILLE EQUATION
Averna, Diego; Giovannelli, Nicolo; Tornatore, Elisabetta;
  PDF(new window)
 Abstract
The aim of this paper is to establish the existence of three solutions for a Sturm-Liouville mixed boundary value problem. The approach is based on multiple critical points theorems.
 Keywords
boundary value problem;mixed conditions;
 Language
English
 Cited by
1.
Positive solutions for the Neumann p-Laplacian, Monatshefte für Mathematik, 2017  crossref(new windwow)
2.
Ordinary (p1,,pm)-Laplacian systems with mixed boundary value conditions, Nonlinear Analysis: Real World Applications, 2016, 28, 20  crossref(new windwow)
3.
Existence results for an impulsive Sturm-Liouville boundary value problems with mixed double parameters, Boundary Value Problems, 2015, 2015, 1  crossref(new windwow)
 References
1.
D. Averna and R. Salvati, Three solutions for a mixed boundary value problem involving the one-dimensional p-Laplacian, J. Math. Anal. Appl. 298 (2004), no. 1, 245-260. crossref(new window)

2.
G. Bonanno and P. Candito, Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities, J. Differential Equations 244 (2008), no. 12, 3031-3059. crossref(new window)

3.
G. Bonanno and S. A. Marano, On the structure of the critical set of non-differentiable functions with a weak compactness condition, Appl. Anal. 89 (2010), no. 1, 1-10. crossref(new window)

4.
H. Brezis, Analyse fonctionelle - theorie et applications, Masson, Paris, 1983.

5.
R. Salvati, Multiple Solution for a mixed boundary value problem, Math. Sci. Res. J. 7 (2003), no. 7, 275-283.

6.
E. Zeidler, Nonlinear functional analysis and its applications, vol III, Springer, Berlin, 1990.